The Growth of Linear Groups

Yehuda Shalom*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We present a short, self-contained, relatively simple proof to the growth dichotomy of linear groups. The proof depends on the fixed point property of amenable groups, and the main tool is Furstenberg's Lemma regarding measures on projective spaces.

Original languageEnglish
Pages (from-to)169-174
Number of pages6
JournalJournal of Algebra
Issue number1
StatePublished - 1 Jan 1998
Externally publishedYes


Dive into the research topics of 'The Growth of Linear Groups'. Together they form a unique fingerprint.

Cite this